Ira G. Wong

Publication Details

  • METIPRANOLOL-ASSOCIATED GRANULOMATOUS IRITIS AMERICAN JOURNAL OF OPHTHALMOLOGY MELLES, R. B., Wong, I. G. 1994; 118 (6): 712-715

    Abstract:

    Topical metipranolol therapy for primary open-angle glaucoma has been associated with anterior granulomatous uveitis in the United Kingdom. We studied granulomatous uveitis reactions to topical metipranolol 0.3% therapy for primary open-angle glaucoma in two patients in the United States.Two patients, aged 71 and 81 years, were given topical metipranolol 0.3% therapy for primary open-angle glaucoma.Both developed granulomatous uveitis. The iritis was associated with an increase in intraocular pressure in both patients and resolved on discontinuation of the drug. One patient was inadvertently rechallenged with metipranolol, and the iritis recurred.Topical metipranolol 0.3% therapy may be associated with the development of granulomatous uveitis and a paradoxical increase in intraocular pressure.

    View details for Web of Science ID A1994PW18900003

    View details for PubMedID 7977597

Stanford Medicine Resources:

Footer Links: